National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(899)
ISSN: 0001-8708
1    
Fractional Laplacians on domains, a development of Hörmander's theory of μ-transmission pseudodifferential operators 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:268  Page:478-528  

Grubb Gerd;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

2    
Liouville theorems involving the fractional Laplacian on a half space 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:274  Page:167-198  

Chen Wenxiong;   Fang Yanqin;   Yang Ray;  

来源数据库:[Web of Science, Scopus]         被引频次:52

文摘信息 获取全文 问图书馆员

3    
Fractional Laplacians on domains, a development of Hormander's theory of mu-transmission pseudo differential operators 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:268  Page:478-528  

Grubb G;  

被引频次:58

文摘信息 问图书馆员

4    
Real hypersurfaces in the complex quadric with parallel Ricci tensor 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:281  Page:886-905  

Suh Young Jin;  

来源数据库:[Web of Science, Scopus]         被引频次:33

文摘信息 获取全文 问图书馆员

5    
Global well-posedness and scattering for the mass critical nonlinear Schrödinger equation with mass below the mass of the ground state 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:285  Page:1589-1618  

Dodson Benjamin;  

来源数据库:[Web of Science, Scopus]         被引频次:24

文摘信息 获取全文 问图书馆员

6    
A non-partitionable Cohen–Macaulay simplicial complex 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:299  Page:381-395  

Duval Art M;   Goeckner Bennet;   Klivans Caroline J;   Martin Jeremy L;  

来源数据库:[Web of Science, Scopus]         被引频次:17

文摘信息 获取全文 问图书馆员

7    
A KAM algorithm for the resonant non-linear Schrödinger equation 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:272  Page:399-470  

Procesi C;   Procesi M;  

来源数据库:[Web of Science, Scopus]         被引频次:31

文摘信息 获取全文 问图书馆员

8    
On the uniqueness of L p -Minkowski problems: The constant p-curvature case in R3 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:281  Page:906-927  

Huang Yong;   Liu Jiakun;   Xu Lu;  

文摘信息 问图书馆员

9    
Nonuniqueness of solutions to the L p -Minkowski problem 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:281  Page:845-856  

Jian Huaiyu;   Lu Jian;   Wang Xu-Jia;  

被引频次:20

文摘信息 问图书馆员

10    
Spectrality of a class of infinite convolutions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:283  Page:362-376  

An Li-Xiang;   He Xing-Gang;   Lau Ka-Sing;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

11    
Branching laws for Verma modules and applications in parabolic geometry. I 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:285  Page:1796-1852  

Kobayashi Toshiyuki;   Ørsted Bent;   Somberg Petr;   Souček Vladimír;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

12    
A general existence result for the Toda system on compact surfaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:285  Page:937-979  

Battaglia Luca;   Jevnikar Aleks;   Malchiodi Andrea;   Ruiz David;  

来源数据库:[Web of Science, Scopus]         被引频次:23

文摘信息 获取全文 问图书馆员

13    
Uniqueness of Coxeter structures on Kac–Moody algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:347  Page:1-104  

Appel Andrea;   Toledano Laredo Valerio;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

14    
The Mabuchi geometry of finite energy classes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:285  Page:182-219  

Darvas;   ;   Tamás,;  

来源数据库:[Web of Science, Scopus]         被引频次:20

文摘信息 获取全文 问图书馆员

15    
On the uniqueness of L-p-Minkowski problems: The constant p-curvature case in R-3 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:281  Page:906-927  

Huang Y;   Liu JK;   Xu L;  

被引频次:21

文摘信息 问图书馆员

16    
Local duality in algebra and topology 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:335  Page:563-663  

Barthel Tobias;   Heard Drew;   Valenzuela Gabriel;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

17    
Unique prime factorization and bicentralizer problem for a class of type III factors 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:305  Page:402-455  

Houdayer Cyril;   Isono Yusuke;  

来源数据库:[Web of Science, Scopus]         被引频次:11

文摘信息 获取全文 问图书馆员

18    
Homology of left non-degenerate set-theoretic solutions to the Yang–Baxter equation 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:304  Page:1219-1261  

Lebed Victoria;   Vendramin Leandro;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

19    
Regular Cartan groupoids and longitudinal representations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:340  Page:1-47  

Trentinaglia Giorgio;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

20    
The center functor is fully faithful 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:339  Page:749-779  

Kong Liang;   Zheng Hao;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×